News

Call for Paper Special Issue ( dedicated to Prof. Mashaallah Mashinchi)

Call for PaperSpecial Issue ( dedicated to Prof. Mashaallah Mashinchi) Journal of Mahani Mathematical Research Center is an international semiannual journal published by the Shahid Bahonar University of Kerman. This journal has decided to publish Vol. 11, Issue 3 (2022) in honor of Prof. Mashaallah Mashinchi for valuable services, training many students and outstanding researches in the field of Fuzzy sets and applications, Fuzzy logic, Statistics, … Manuscripts should be written in English ...

Read More

Corresponding author ORCID

Note: In order a paper enters the peer review, all the authors are required to enter their ORDID during submitting the manuscript. In order you obtain your ORCID, please register here.

Read More

Previous chief in Editor

Professor M. Radjabalipour (2012-2016) Professor M.R. Molaei  (2016-2018) Professor M.M Hosseini (2018-2021)

Read More

Previous Director in Charge

Professor M.R. Molaei (2012-2016)

Read More